MathSciNet Relay Station
MathSciNet bibliographic data
MR432589 (55 #5576) 12A50 (12A35)
Lehmer, D. H. Prime factors of cyclotomic class numbers. Math. Comp. 31 (1977), no. 138, 599–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement